# SDR FDEA201402220383

- Difficulty date: February 22, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 48,362 hours, 15,878 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD ENTRY DOOR VERY HARD TO CLOSE, ALIGNMENT SEEMS OFF.  DUPLICATED HARD LATCHING OF LT CREW ENTRANCE DOOR, FOUND ALL ROLLERS & CAMS DRY.  LUBRICATED ALL ROLLERS & CAMS IAW FIM 52-11-00 FT 807, OK  FOR SERVICE.
